# SDR AALA202305089440

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 59,844 hours, 25,227 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 10966
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED LIMIT AMBER FAILURE FLAG ON CAPTAINS PFD AFTER TAKEOFF. INTERMITTENT STICK SHAKER ON FIRST OFFICERÏ¿½S SIDE, WITH ASCENDING RED/BLACK SPEED BAR ON CAPTAINS PFD. FLIGHT DIVERTED TO DFW. AUTO SLAT FAIL LIGHT ON RECALL DURING DESCENT. WENT OUT FOR LAST PORTION OF LANDING BUT WAS INTERMITTENT. MAINTENANCE TROUBLESHOT TO FAULTY LEFT HAND AOA VANE. REPLACED AOA VANE PER AMM 34-21-05.
